I HAVE BEN TAKING SEROQUEL FOR OVER A MONTH NOW AND IT HAS REALLY HELPED MY DEPRESSION. THE ONLY THING I HAVE NOTICED IS I ALWAYS SEEM TO FEEL NAUSEATED DURING THE DAY. DOES ANYONE KNOW IF THIS IS ONE OF THE SIDE EFFECTS OF THIS, AND DOES ANYONE ELSE HAVE THIS PROBLEM. I DON'T WANT TO QUIT TAKING IT, BUT I ALSO AM TIRED OF FEELING SICK TO MY STOMACH EVERYDAY HELP!!!
not taking it now but have in the past. it would ahve been the miracle drug for me but it made me so tired and hungry i had to stop it. if i wasn't working at the time i would have stuck it out but couldn't get up in the morning. good luck with it.
Thank you all for answering my post. The seroquel does work but I also tired all the time. lazyyyyyym and I can't be like that. What med did you switch to, did it make you feel better? i was on trazadone for 12 years, it worked, but I wanted to try something else. So I tryed the seroquel and it makes me feel happy and stuff, but am tired and upset stomach. maybe I will go back to the trazadone. Thank you so much for all your help!!!!
Try just taking half of the pill. I used to get sick too, and it would be sooo hard to wake up, I would be drowsy all day. But when I started taking half a pill it was just enough but not too powerful, You should try it